The Effect of Knot Modifications on the Shape of B-spline Curves
Journal for geometry and graphics, Tome 5 (2001) no. 2, pp. 111-12
Cet article a éte moissonné depuis la source Heldermann Verlag
This paper is devoted to the shape control of B-spline curves achieved by the modification of one of its knot values. At first those curves are described along which the points of a B-spline curve move under the modification of a knot value. Then we show that the one-parameter family of k-th order B-spline curves obtained by modifying a knot value has an envelope which is also a B-spline curve of order k-1.
@article{JGG_2001_5_2_a0,
author = { I. Juhasz and M. Hoffmann},
title = {The {Effect} of {Knot} {Modifications} on the {Shape} of {B-spline} {Curves}},
journal = {Journal for geometry and graphics},
pages = {111--12},
year = {2001},
volume = {5},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JGG_2001_5_2_a0/}
}
I. Juhasz; M. Hoffmann. The Effect of Knot Modifications on the Shape of B-spline Curves. Journal for geometry and graphics, Tome 5 (2001) no. 2, pp. 111-12. http://geodesic.mathdoc.fr/item/JGG_2001_5_2_a0/